# SDR P5CA9701289

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fairing
- Condition: Delaminated
- Location: Nr 194dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RIGHT AFT FAIRING PANEL 194DR.  REPAIRED PER BAC SRM 51-40-09.
